# SDR SWIA200211014

- Difficulty date: July 1, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 36,960 hours, 44,938 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR WARNING CAME ON DURING TAKEOFF.  RETURNED TO SLC.  UNABLE TO DUPLICATE.  OPS CHECK OF CARGO DOOR IS GOOD.
